# SDR ABXA9800644

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59113022
- Condition: Corroded
- Location: Ws 410-460
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND THE RIGHT WING FORWARD UPPER SPAR CAP CORRODED FROM XFS 410 TO 406.  REPAIRED RIGHT WING FRONT SPAR CAP IAW ABX REA D957-24091MR.
